Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

enaid

Veteran Member
  • Posts

    137
  • Joined

  • Last visited

Reputation

0 Neutral

2 Followers

Profile Information

  • Gender
    Female
  • Location
    Massachusetts

Recent Profile Visitors

1896 profile views
  1. I worked out my entire course. Even upped my work outs the last month or so, I dont thinkyou have to wait.
  2. I'm done.............so best of luck to you who's just started!
  3. mine were the same way. I just finished my course and you cannot see my pores at all now
  4. is your dose spread out throughout the day? I was VERY tired throughout my course. Have just finished and am hoping that feeling will now go away.........................
  5. I got eczema on my arms and hands throught my whole course. My derm gave me a prescription cream that helped a LOT. I just finished my course and am hopeful I can go back to never getting eczema again. It was never a problem for me pre accutane..........................talk to your doctor.
  6. Also remember is TOTAL dose at the end of treatment, not necessarily the daily dose. 8 weeks in is not THAT long..................try to hang in and be patient.
  7. I agree that doing the 40 is better than stopping for a month, but I would not do that without discussing with your derm first.
  8. it's not how long you take it for it's the total dose, so if you get the total dose in in 5 months that's fine. I am finishing month 5 and am done. She said I could've gone lower on my daily dose and gone longer, but I wanted to be done and my side effects were tolerable.
  9. I'd say consistent improvement around month 3. I still get an occasional spot here and there or even 2, but they go away quickly and are small, don't even count as acne in my book..................the reductin in pore size and all the old red marks being gone make the occasional pimple not evne noticeable. I am older and have significant scarring so I'll never be perfectly smooth, but I'm fine with that. I really am very, very happy with the results.
  10. I have been getting that off and on my whole course. MY derm said it was accutane related eczema and gave me an ointment that clears it up in a day or 2. Before I saw her I read on here to try mixing over the counter hydrocortisone with moisturizer and that worked pretty well. You shouldn't sue the hydrocortisone for more than a few days in a row though.
  11. I've missed a bunch of doses ehre and there over the past 5 months. Doesn't matter, it is cumulative dose anyway. As long as you ake it all be the end, it's fine...............
  12. Can you pay out of pcoket for the last three months?
  13. Finally!!! I am finishing my 5 month course of accutane. Have had acne my entire life since a teen. Have thought off and on about going on Accutane for about 10 years. Finally decided to last fall and started the painstakingly slow process of finding a good derm, re-doing all the other prescription stuff for a few months then the LONG Accutane course. Well it's now at the end and I couldn't be happier. Acne cleared, pores not even noticeable. My scarring is not even as noticeable, I'd say redu
  14. that is what my derm told me. 6 months after stopping before doing anything to my skin. Your skin is thinner and more easily dmamaged due to the accutane.
  15. following some of the routines may help some of your side effects. I'm also in my fifth (and last) month. I also have severe dry lips, eczema, occasional nose bleeds. ALL of those can be managed. The dry skin with heavy moisturizer, the lips with GOOD lip treatment and a prescription form my derm, the eczema on my arms the same. Nose bleeds, also the same, KEEP hydrated. So it may sound like a pain, but it helps with those dryness side effects. Keep an eye on those headaches and mood swings tho
×